# SDR REXA2016030700351

- Difficulty date: March 7, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N298PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15298
- Aircraft time: 5,654 hours, 3,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LUMINESCENT TAPE IN FRONT OF SEAT 12B CAME UP.  SECURED FLOOR TRACK LIGHTING IN FRONT OF SEAT 12B, REF 33-51-01.
